MAUDE Adverse Event Report: St. Jude Medical - Neuromodulation (Puerto Rico, LLC) Infinity¿ 7 Implantable Pulse Generator; DBS

St. Jude Medical - Neuromodulation (Puerto Rico, LLC) Infinity¿ 7 Implantable Pulse Generator; DBS
Model Number 6662
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pocket Erosion (2013); Fluid Discharge (2686)
Date of Event 08/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's ipg had broken through the skin.As a result, the ipg was explanted and replaced.
 
Additional Manufacturer Narrative
Date of event is estimated.Patient weight is estimated.

Brand Name
Infinity¿ 7 Implantable Pulse Generator
Common Device Name
DBS
Manufacturer (Section D)
St. Jude Medical - Neuromodulation (Puerto Rico, LLC)
lot a interior - #2 street km 67.5
santana industrial park
arecibo PR 00612
Manufacturer (Section G)
St. Jude Medical - Neuromodulation (Puerto Rico, LLC)
lot a interior - #2 street km 67.5
santana industrial park
arecibo PR 00612
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50792827
Report Number3006705815-2026-05301
Device Sequence Number10529808
Product Code MHY
UDI-Device Identifier05415067030023
UDI-Public(01)05415067030023(10)A000152659(17)260121
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/21/2026
Device Model Number6662
Device Catalogue Number6662
Device Lot NumberA000152659
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS ADAPTER.; DBS BURR HOLE CAP.; DBS EXTENSION.; DBS LEAD.
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight180 LB